Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Publications

Export 18 results:
Sort by: Author Title [ Year  (Desc)]
Filters: Author is Gomes, G M S  [Clear All Filters]
2009
Fountain J, Gomes GMS, Gould V.  2009.  The free ample monoid. Int. J. Alg. Comp.. 19(4):527-554. Download: revised_version.ps (510.07 KB); revised_version.pdf (232.78 KB)
2006
Fountain J, Gomes GMS.  2006.  Proper covers of ample monoids. Proceedings of the Edinburgh Mathematical Society. 49:277-289.
2004
2003
2002
Fountain J.  2002.  An introduction to covers for semigroups. Semigroups, Algorithms, Automata and Languages. :155--194.
2001
2000
Gomes GMS, Gould V.  2000.  Graph expansions of unipotent monoids. Communications in Algebra. 28:447-463.
Fountain J, Gomes GMS.  2000.  Primitive inverse congruences on categorical semigroups. Proc. Edinburgh Mathematical Society. 43:395-413.
1999
1996
Fountain J.  1996.  Maximal orders in semigroups. Semigroups, Automata & Languages. :111-124.
1994
Fountain J, Gomes GMS.  1994.  Proper left type-A covers. Portugaliae Mathematica. 51:305-319.
1993
1992
1990

Back to the Top